Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 299, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Sep 14, 2007, 6:00 PM EDT for Harnett County, North Carolina. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2007, 6:00 PM EDT (22:00 UTC)
- Expired
- Sep 14, 2007, 6:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Harnett County, NC
The radar
The Raleigh/Durham radar (KRAX), 37 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 6:10 PM EDT | TORNADO | 1 Nw Lillington, NC | PUBLIC REPORTED A BRIEF TOUCHDOWN ON SOUTH RIVER ROAD... NEAR LILLINGTON. |
| Sep 14, 6:20 PM EDT | FUNNEL CLOUD | 3 Ne Lillington, NC | NUMEROUS FUNNEL CLOUD REPORTS BY THE PUBLIC....NORTHEAST OF LILLINGTON. |
| Sep 14, 6:20 PM EDT | TORNADO | 1 Ne Lillington, NC | A TRAINED SPOTTER REPORTED A BRIEF TORNADO IN LILLINGTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 384 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KRAH 142159 SVRRAH NCC085-142230- /O.NEW.KRAH.SV.W.0299.070914T2200Z-070914T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RALEIGH NC 600 PM EDT FRI SEP 14 2007 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL HARNETT COUNTY IN CENTRAL NORTH CAROLINA * UNTIL 630 PM EDT * AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER LILLINGTON...MOVING NORTHEAST AT 20 MPH. PENNY SIZED HAIL AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LILLINGTON... BUIES CREEK... COATS... A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN. GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. LAT...LON 3554 7879 3541 7862 3532 7888 3547 7896 TIME...MOT...LOC 2200Z 243DEG 18KT 3542 7886 $$ GIH
1 follow-up statement
000 WWUS52 KRAH 142208 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 607 PM EDT FRI SEP 14 2007 NCC085-142230- /O.CON.KRAH.SV.W.0299.000000T0000Z-070914T2230Z/ HARNETT NC- 607 PM EDT FRI SEP 14 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR CENTRAL HARNETT COUNTY... AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR LILLINGTON...MOVING NORTHEAST AT 20 MPH. PEOPLE IN AND NEAR LILLINGTON SHOULD GO TO A SAFE SHELTER IMMEDIATELY OTHER LOCATIONS IN THE PATH OF THE STORM INCLUDE BUIES CREEK AND COATS. REMEMBER... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES QUICKLY. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3554 7879 3541 7862 3532 7888 3547 7896 TIME...MOT...LOC 2207Z 243DEG 18KT 3542 7882 $$ GIH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 4:00 PM EDT, 2 hours earlier.
Area forecast discussion, Sep 14, 4:00 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 400 PM EDT FRI SEP 14 2007 .SYNOPSIS...A MOIST AIR MASS COUPLED WITH AN AREA OF LOW PRESSURE THAT WILL CROSS CENTRAL NORTH CAROLINA THIS EVENING WILL CAUSE SHOWERS AND A FEW THUNDERSTORMS ACROSS THE REGION TONIGHT. NORTHWEST WINDS BEHIND THE LOW PRESSURE SYSTEM WILL USHER COOLER DRIER AIR INTO THE AREA SATURDAY THROUGH SUNDAY. && .NEAR TERM /THROUGH SATURDAY/... SCATTERED CONVECTION BEGINNING TO BLOSSOM IN THE MOIST UNSTABLE AIR MASS OVER THE REGION. AS THE MID LEVEL CIRCULATION (REMNANTS OF HUMBERTO) APPROACH AND CROSS CENTRAL NC THIS EVENING...EXPECT SHOWER/T-STORM COVERAGE TO INCREASE WITH POCKETS OF LOCALLY HEAVY/EXCESSIVE RAINFALL POSSIBLE...MAINLY OVER THE NW PIEDMONT WHICH HAS SEEN MOST OF THE RAIN SO FAR WITH THIS EVENT. WEAK SHEAR STILL NOTED ON VAD WIND PROFILES AND WIND FIELD EXPECTED TO STRENGTHEN THIS EVENING (FROM 15KTS TO ABOUT 25KTS) AS 850-700MB CYCLONE SLOWLY DEEPENS OVER OUR VICINITY. HOWEVER BY THE TIME THIS DEEPENING OCCURS...MODELS INDICATE THAT WIND FIELD WILL BE FAIRLY UNIDIRECTIONAL. THUS APPEARS THAT SEVERE WEATHER THREAT LIMITED AND MAINLY CONFINED BETWEEN NOW AND SUNSET. MOST AIR MASS COUPLED WITH APPROACHING MID LEVEL TROUGH AND INCREASING DIVERGENCE ALOFT SUPPLIED BY 250MB JET CROSSING THE EASTERN LAKES INTO SOUTHERN NEW ENGLAND SHOULD PROVIDE SUFFICIENT LIFT TO SUPPORT NUMEROUS SHOWERS/T-STORMS. THUS WILL MAINTAIN FORECAST FOR LOW END CATEGORICAL POPS THROUGH MIDNIGHT. MODELS IN GOOD AGREEMENT DEPICTING TROUGH CROSSING REGION AROUND 6Z. THUS....EXPECT CONVECTION TO DIMINISH W-E BETWEEN 06-12Z SAT. DEVELOPING/STRENGTHENING SURFACE-850MB NW FLOW WILL HELP TO DIMINISH CLOUD COVERAGE W-E ON SATURDAY. 850MB PROGS DEPICT DECENT COLD AIR ADVECTION TAKING PLACE THROUGHOUT THE DAY BUT DOWNSLOPE SHOULD OFFSET INITIAL SURGE OF COLD AIR. LOW LEVEL THICKNESS/TEMP SCHEME NOT DESIGNED FOR CAA EVENT. THUS WENT WITH MAX NUMBERS CLOSE TO MOS. (DUE TO SEVERE WEATHER IN PROGRESS....GRIDS AND FORECAST WILL BE LATE. PRODUCTS SHOULD BE OUT NLT 430 PM EDT). && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... COLD AIR ADVECTION EXPECTED TO CONTINUE SAT NIGHT THUS EXPECT SOME MIXING. THIS SHOULD KEEP TEMPS UP A BIT. ALSO RH CROSS SECTIONS INDICATE POTENTIAL FOR SOME HIGH LEVEL CLOUDS LATE SAT NIGHT. THUS WENT WITH MIN TEMPS A FEW DEGREES WARMER THAN MOS. WITH HIGH PRESSURE BUILDING INTO REGION SUNDAY/SUNDAY...EXPECT DRY AND PLEASANTLY COOL CONDITIONS. THICKNESSES WITH FULL SUN SUPPORT MAX TEMPS MAINLY IN THE MID 70S. WITH SURFACE RIDGE OVER REGION. EXPECT GOOD CONDITIONS TO REALIZE FULL COOLING POTENTIAL. EXPECT LOWS MON MORNING NEAR 50 TO NEAR 55 SE. CONTINUED DRY AND PLEASANT FOR MON AND MONDAY NIGHT. AIR MASS MODIFIES A BIT SO EXPECT TEMPS MON ABOUT 2-3 DEGREES WARMER MON. && .LONG TERM /TUESDAY THROUGH FRIDAY/... MEDIUM RANGE MODELS ALL DEPICT A WEAK ELY WAVE MOVING TOWARD/INTO THE SE U.S. THIS PERIOD. PRESENCE OF LOW LEVEL RIDGE IN THE LEE OF THE APPALACHIANS COUPLED WITH MID/UPPER LEVEL RIDGING ALOFT IMMEDIATELY NORTH OF CENTRAL NC INDICATE THAT INFLUENCE OF ELY WAVE MAY BE FELT MORE TO OUR SOUTH. GFS APPEARS TOO WET AND MAY BE TOO QUICK TO DISMISS UPPER LEVEL RIDGE IN OUR VICINITY. THE 00Z RUN OF THE CANADIAN GIVES SOME SUPPORT TO THE GFS BUT PRODUCES JUST MINUSCULE AMOUNTS OF RAIN (GENERALLY LESS THAN A TENTH THROUGH THE PERIOD). THE 00Z ECMWF KEEPS THE HIGHEST RAIN THREAT IN VICINITY OF THE COAST WED-FRI AND THIS SEEMS REASONABLE. FOR CENTRAL NC...KEPT POPS MAINLY BELOW 20% THROUGH THE PERIOD EXPECT FOR THE COASTAL PLAIN AND THE SANDHILLS WHERE A 20% POP WAS MAINTAINED FOR THE POTENTIAL FOR SOME CONVECTION THU AFTERNOON AND AGAIN ON FRI. PLENTY OF TIME TO RAMP UP POPS IF ELY WAVE AND ASSOCIATED MOISTURE APPEARS AS ROBUST AS GFS INDICATES. DUE TO DEPTH OF ELY FLOW...POTENTIAL FOR EARLY MORNING FOG/STRATUS TO OCCUR ESPECIALLY AREAS EAST OF HIGHWAY 1. TEMPS THROUGH THE PERIOD WILL AVERAGE NEAR TO A LITTLE ABOVE NORMAL FOR MID SEPTEMBER...TYPICAL FOR A LOW LEVEL ELY FLOW REGIME. && .AVIATION /18Z FRIDAY THROUGH TUESDAY/... BROAD WAA COMBINED WITH DIFFERENTIAL HEATING WILL SUPPORT SCATTERED SHOWER ACTIVITY ACROSS THE FORECAST AREA FOR THE REMAINDER OF THE AFTERNOON. STRENGTHENING LOW-LEVEL SOUTHERLY FLOW WILL ALLOW BOUNDARY TO THE SOUTH TO LIFT SE TO NW AS A WARM FRONT...ALLOWING SURFACE WINDS TO SHIFT FROM OUT OF THE SSW. AS THE WARM SECTOR SPREADS NW INTO THE FORECAST AREA...EXPECT CEILINGS TO LIFT TO VFR CEILINGS FROM 3.5KFT TO 5KFT FROM 21Z TO 06Z WITH SHOWERS BECOMING MORE WIDESPREAD AS UPPER TROUGH AND ASSOCIATED DYNAMICS APPROACH FROM THE NW. THE ONLY EXCEPTION TO THE IMPROVING CEILINGS COULD BE AT INT AND GSO...WHERE LATER WARM FRONTAL PASSAGE MAY BE TOO CLOSE TO THE NOCTURNAL STABILIZING BL. THUS INT AND GSO COULD HOLD AT MVFR TO IFR THROUGH SATURDAY MORNING. PRECIP WILL TAPER OFF FROM NW TO SE BETWEEN 06 TO 12Z WITH COLD FRONTAL PASSAGE FROM THE NW. NSW EXPECTED AFTER 14Z AS DRY AND STABLE AIR FILTERS INTO CENTRAL NC A LARGE HIGH PRESSURE SYSTEM WILL BUILD FROM THE OHIO VALLEY AND DOWN THE DOWN THE EASTERN SEABOARD THROUGH EARLY NEXT WEEK. THIS WILL RESULT IN DRY WEATHER AND VFR CONDITIONS THROUGH TUESDAY. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...WSS NEAR TERM...WSS SHORT TERM...WSS LONG TERM...WSS AVIATION...CBL
Hazardous weather outlook, Sep 14, 5:11 PM EDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 511 PM EDT FRI SEP 14 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-151000- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 511 PM EDT FRI SEP 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. SCATTERED THUNDERSTORMS WILL MOVE NORTHEAST AT 20 MPH ACROSS SECTIONS OF CENTRAL NORTH CAROLINA THROUGH 8 PM. THUNDERSTORMS ARE EXPECTED TO DECREASE IN COVERAGE AND INTENSITY AFTER 8 PM. THE STRONGER STORMS WILL PRODUCE WIND GUSTS UP TO 50 MPH...BRIEF INSTANCES OF FUNNEL CLOUDS...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER ASSOCIATED WITH THE STORMS THIS EVENING. WSS
In the hours before
Special weather statement, Sep 14, 4:37 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 437 PM EDT FRI SEP 14 2007 NCZ022-142130- GUILFORD- 437 PM EDT FRI SEP 14 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS GUILFORD COUNTY THROUGH 530 PM EDT... AT 437 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER HIGH POINT...MOVING EAST AT 20 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR JAMESTOWN AROUND 450 PM EDT... PLEASANT GARDEN AROUND 510 PM EDT...FOREST OAKS AROUND 520 PM EDT. GUSTY WINDS OF 30 TO 40 MPH AND HEAVY RAIN CAN BE EXPECTED WITH THESE THUNDERSTORMS. JO
Special weather statement, Sep 14, 4:39 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 439 PM EDT FRI SEP 14 2007 NCZ038-039-142145- DAVIDSON-RANDOLPH- 439 PM EDT FRI SEP 14 2007 ...A STRONG STORM PRODUCING WEAK ROTATION WILL MOVE ACROSS DAVIDSON AND RANDOLPH COUNTIES THROUGH 545 PM EDT... AT 439 PM EDT...DOPPLER RADAR INDICATED A STRONG STORM OVER MARTHA...OR ABOUT 16 MILES SOUTHWEST OF ASHEBORO...MOVING EAST NORTHEAST AT 25 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE ULAH... ASHEBORO... FRANKLINVILLE...COLERIDGE...AND RAMSEUR. THIS STORM IS ROTATING WEAKLY. IF THE ROTATION INTENSIFIES AND THE STORM STRENGTHENS... A WARNING MAY BE NEEDED. ALSO... GUSTY WINDS OF 30 TO 40 MPH CAN BE EXPECTED WITH THIS STORM. PEOPLE IN THE PATH OF THIS STORM SHOULD MOVE TO A SAFE SHELTER. GIH
Special weather statement, Sep 14, 5:05 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 505 PM EDT FRI SEP 14 2007 NCZ041-142145- WAKE- 505 PM EDT FRI SEP 14 2007 ...A STRONG STORM WILL MOVE ACROSS SOUTH WAKE COUNTY THROUGH 545 PM EDT... AT 505 PM EDT...DOPPLER RADAR INDICATED A STRONG STORM APPROACHING FUQUAY-VARINA...OR ABOUT 13 MILES NORTH OF LILLINGTON...MOVING EAST AT 15 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE HOLLY SPRINGS AND FUQUAY-VARINA. THIS STORM IS ROTATING WEAKLY. IF THE ROTATION INTENSIFIES AND THE STORM STRENGTHENS... A WARNING MAY BE NEEDED. ALSO... GUSTY WINDS OF 30 TO 40 MPH CAN BE EXPECTED WITH THIS STORM. PEOPLE IN THE PATH OF THIS STORM SHOULD MOVE TO A SAFE SHELTER. GIH
Special weather statement, Sep 14, 5:08 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 508 PM EDT FRI SEP 14 2007 NCZ089-142200- SAMPSON- 508 PM EDT FRI SEP 14 2007 ...A STRONG STORM WILL MOVE ACROSS CENTRAL SAMPSON COUNTY THROUGH 600 PM EDT... AT 508 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF ROSEBORO...OR ABOUT 8 MILES SOUTHWEST OF CLINTON... MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE CLINTON. THIS STORM IS ROTATING WEAKLY. IF THE ROTATION INTENSIFIES AND THE STORM STRENGTHENS... A WARNING MAY BE NEEDED. ALSO... GUSTY WINDS OF 30 TO 40 MPH CAN BE EXPECTED WITH THIS STORM. PEOPLE IN THE PATH OF THIS STORM SHOULD MOVE TO A SAFE SHELTER. GIH
Special weather statement, Sep 14, 5:24 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 524 PM EDT FRI SEP 14 2007 NCZ077-142230- HARNETT- 524 PM EDT FRI SEP 14 2007 ...A STRONG THUNDERSTORM WILL MOVE ACROSS HARNETT COUNTY THROUGH 630 PM EDT... AT 524 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PINEVIEW...OR ABOUT 12 MILES NORTH OF FORT BRAGG...MOVING NORTHEAST AT 20 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR OLIVIA AROUND 530 PM EDT... SEMINOLE AROUND 555 PM EDT...DUNCAN AROUND 625 PM EDT. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM. THESE WINDS ARE CAPABLE OF BRINGING DOWN TREE LIMBS. LIGHT OBJECTS SUCH AS TRASH CANS...LAWN FURNITURE AND AWNINGS COULD BE TOSSED AROUND. WSS
Special weather statement, Sep 14, 5:33 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 533 PM EDT FRI SEP 14 2007 NCZ040-142230- CHATHAM- 533 PM EDT FRI SEP 14 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS CHATHAM COUNTY THROUGH 630 PM EDT... AT 533 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SILER CITY TO HARPERS CROSSROADS...MOVING EAST AT 25 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR...PITTSBORO AROUND 615 PM EDT. GUSTY WINDS OF 30 TO 40 MPH CAN BE EXPECTED WITH THESE THUNDERSTORMS. JO
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 2:39 PM EDT | Tornado Warning | RAH | Forsyth | 36 min |
| Sep 14, 3:02 PM EDT | Tornado Warning | RAH | Guilford | 43 min |
| Sep 14, 3:08 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 52 min |
| Sep 14, 3:11 PM EDT | Tornado Warning | RAH | Moore | 34 min |
| Sep 14, 3:30 PM EDT | Tornado Warning | RAH | Cumberland | 45 min |
| Sep 14, 3:34 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 56 min |
| Sep 14, 4:18 PM EDT | Tornado Warning | RAH | Davidson | 31 min |
| Sep 14, 4:47 PM EDT | Tornado Warning | RAH | Randolph | 43 min |
| Sep 14, 4:53 PM EDT | Tornado Warning | RAH | Guilford | 31 min |
| Sep 14, 5:20 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 40 min |
| Sep 14, 5:33 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 57 min |
| Sep 14, 6:02 PM EDT | Tornado Warning | RAH | Johnston | 28 min |
| Sep 14, 6:10 PM EDT | Tornado Warning | RAH | Harnett | 35 min |
| Sep 14, 6:29 PM EDT | Tornado Warning | RAH | Johnston | 31 min |
| Sep 14, 6:36 PM EDT | Tornado Warning | RAH | Johnston | 54 min |
| Sep 14, 6:45 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 60 min |
| Sep 14, 6:54 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett | 66 min |
| Sep 14, 7:02 PM EDT | Tornado Warning | RAH | Nash, Wilson | 58 min |
| Sep 14, 7:13 PM EDT | Tornado Warning | RAH | Wake | 32 min |
| Sep 14, 7:32 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 73 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.